# SDR 96ZZZX2624

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Circumferential
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CIRCUMFERENTIAL LEVEL 2 CORROSION.  CUT OUT DAMAGED AREA FABRICATED FROM 7075T6.  INSTALLED NEW SECTION IAW 53-2-5 AND 51-1-21, 51-3-0.
